Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 18, NWS Atlanta, GA

March 5, 2009Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 5, 2009, 11:23 AM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2009, 11:23 AM EST (16:23 UTC)
Expired
Mar 7, 2009, 3:40 AM EST
In force
40 hr
Issued by
NWS Atlanta, GA
Flood severity
Moderate

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 47 km from the middle of the area, began a volume at 16:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River below Oconee (OCNG1).

Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 051623
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EST THU MAR 05 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC167-303-319-060623-
/O.NEW.KFFC.FL.W.0018.090305T1623Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
1123 AM EST THU MAR 05 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 11AM THURSDAY THE STAGE WAS 19.9 FEET AND FALLING. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 20.0 FEET THE BOAT RAMP AT THE NORTH END OF OLD BALLS FERRY ROAD IS 
COMPLETELY UNDER WATER.

$$
5 follow-up statements
000 
WGUS82 KFFC 060153
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EST THU MAR 05 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS...
  WASHINGTON...AND WILKINSON COUNTIES 
 
GAC167-303-319-061553-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
853 PM EST THU MAR 05 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8 PM THURSDAY THE STAGE WAS 19.2 FEET AND WAS SLOWLY FALLING.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 17.0 FEET. 

$$

GAC167-175-303-319-061553-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/
/DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/
853 PM EST THU MAR 05 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SUNDAY AFTERNOON. 
* AT 8 PM THURSDAY THE STAGE WAS 21.3 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY FRIDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 061233
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 AM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC167-303-319-070233-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
733 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 7AM FRIDAY THE STAGE WAS 18.4 FEET AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. 
* FLOOD STAGE IS 17.0 FEET. 

$$

GAC167-175-303-319-070233-
/O.CON.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/
/DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/
733 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SUNDAY AFTERNOON. 
* AT 4AM FRIDAY THE STAGE WAS 21.5 FEET AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE THROUGH SUNDAY AFTERNOON. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 061640
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS...
  WASHINGTON AND WILKINSON COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC167-303-319-070640-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
1140 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL SATURDAY MORNING. 
* AT 11AM FRIDAY THE STAGE WAS 18.1 FEET AND FALLING. 
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. 
* FLOOD STAGE IS 17.0 FEET. 


$$

GAC167-175-303-319-070640-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1800Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T1200Z.NO/
1140 AM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SATURDAY AFTERNOON. 
* AT 8AM FRIDAY THE STAGE WAS 21.5 FEET AND STEADY. 
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY AFTERNOON. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL REMAIN NEAR 21.5 FEET THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 070137
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 
...OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
   WILKINSON COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT FELL
ACROSS NORTH AND CENTRAL GEORGIA LAST WEEKEND.  SOME POINTS ALONG
THE RIVER ARE OR WILL EXPERIENCE MINOR FLOODING DURING THE NEXT FEW
DAYS.

GAC167-303-319-071537-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
837 PM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 17.5 FEET...AND FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE SATURDAY MORNING.

$$

GAC167-175-303-319-071200-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0600Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SATURDAY MORNING. 
* AT 8 PM FRIDAY THE STAGE WAS 21.1 FEET...AND SLOWLY FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO FALL BELOW
  FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT.
* AT 21.0 FEET...MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING.

$$

GAC209-283-309-071536-
/O.EXT.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/
/MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM SUNDAY EVENING UNTIL TUESDAY EVENING.
* AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS FORECAST TO BEGIN SUNDAY EVENING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH THE TOP OF THE BOAT RAMP ON
  THE WHEELER COUNTY SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 070840
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 AM EST SAT MAR 07 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

GAC167-303-319-070910-
/O.CAN.KFFC.FL.W.0018.000000T0000Z-090307T0840Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.090307T0755Z.NO/
340 AM EST SAT MAR 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE 
* AT 3AM SATURDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* FLOODING IS NO LONGER OCCURRING AND THE RIVER LEVEL IS 
  EXPECTED TO CONTINUE FALLING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 10:46 AM EST, 37 minutes earlier.

Area forecast discussion, Mar 5, 10:46 AM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EST THU MAR 5 2009

.UPDATE...
DUE TO SC CLOUD SHIELD OVER MS AND AL PROGRESSING EAST...HAVE
INCREASED THE CLOUD COVER OVER NORTHWEST GA THIS AFTERNOON.
DO NOT EXPECT THE CLOUDS TO AFFECT THE ATL METRO AREA UNTIL
EVENING. OTHERWISE...NO OTHER CHANGES NEEDED TO PREVIOUS FORECAST
PACKAGE. MAX TEMPS ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 550 AM EST THU MAR 5 2009/

SHORT TERM /TODAY THROUGH SATURDAY/...

SHORT-TERM MODELS AGAIN IN GENERAL AGREEMENT ON SUBTROPICAL RIDGE
BUILDING IN OVER THE GULF. SHOULD SEE A MARKED WARM-UP TODAY WITH
ANOTHER INCREASE ON FRIDAY. INCREASING THICKNESSES AND 850MB TEMPS
LEAVE LITTLE QUESTION AS TO MAGNITUDE OF WARMING THESE TWO DAYS.
SATURDAY SHOULD NOT SEE QUITE AS MUCH OF AN INCREASE...BUT BY THEN
UPPER 70S TO NEAR 80 WILL BE IN PLACE ACROSS THE AREA. WEAK UPPER
SYSTEM DEVELOPING IN THE NORTHERN PLAINS WILL GET SHUNTED OVER THE
RIDGE...WITH SOME MINIMAL MOISTURE MAKING IT INTO THE AREA
FRIDAY...JUST ENOUGH TO INCREASE CLOUDS A BIT IN NORTH GEORGIA. BY
SATURDAY THE NEXT SYSTEM DEVELOPS IN THE CENTRAL PLAINS...BUT
RIDGE STILL DOMINATES OVER THE SOUTHEAST.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...

STRONG SURFACE LOW IN THE LEE OF THE ROCKIES DEEPENS SATURDAY
NIGHT BUT MOVES QUICKLY NORTHEAST OVER THE STRONG RIDGE. THE UPPER
LOW ASSOCIATED WITH THIS IS STRONG ENOUGH...IT SEEMS...TO PUSH THE
RIDGE A LITTLE FURTHER EAST INTO THE WESTERN ATLANTIC...ALLOWING
SOME MOISTURE FROM THE FRONT TO APPROACH NORTH GEORGIA BY SUNDAY.
GFS IS STRONGER WITH THIS LOW AND THUS WITH THE FRONT...HAVE
PULLED BACK SOMEWHAT ON MEX POPS. BY MONDAY THE UPPER LOW HAS MADE
IT TO SOUTHEAST CANADA PUSHING THE RIDGE TO THE SOUTH...THE ECMWF
IS MORE SUGGESTIVE OF THIS OCCURRENCE. IN ANY CASE...THE SAGGING
FRONT BY THIS TIME IS QUITE OCCLUDED AND LOSING ITS MOISTURE...
DESPITE THE SOUTHWEST FLOW ALOFT...SO HAVE AGAIN UNDERCUT GUIDANCE
POPS. ECMWF SIGNIFICANTLY INCREASES THE AMPLITUDE OF THE LONGWAVE
PATTERN WITH THE EXITING UPPER LOW DEEPENING SIGNIFICANTLY OVER
THE NORTH ATLANTIC. THIS DEPICTION ALLOWS THE RIDGE TO BUILD OVER
THE GREAT LAKES...AND THE CONFLUENT FLOW BETWEEN THE TWO ALLOW FOR
A CAD EVENT TO BUILD BY TUESDAY. GFS HINTS AT THIS BUT MUCH
WEAKER. POTENTIAL CAD MIGHT MAKE A DIFFERENCE IN TEMPS EVEN WITH
STRONG RIDGING ALOFT AND WILL HAVE TO BE MONITORED.

DUE TO HIGHER AMPLITUDE SYSTEM...ECMWF IS STRONGER WITH NEXT
SURFACE LOW COMING OFF THE ROCKIES BY TUESDAY. HOWEVER...THE
CATCH-22 IS THAT WITH THE WEAKER DOWNSTREAM RIDGE ON THE GFS...GFS
BRINGS THE ASSOCIATED FRONT THROUGH BEGINNING TUESDAY NIGHT AS THE
RIDGE FLATTENS...AND ACTUALLY PUSHES THE FRONT THROUGH THE AREA ON
WEDNESDAY. VERY DIFFERENT ON ECMWF. CONFIDENCE IS VERY LOW. TRIED
TO TAKE A BLEND AND TONED DOWN THE MEX POPS. GFS INDICATES SOME
WEAK INSTABILITY WITH THE FRONT AND WHILE AGAIN CONFIDENCE IS VERY
LOW...IF IT OCCURS THUNDER MIGHT ACCOMPANY FROPA. WAS RELUCTANT
(ECMWF DOESNT EVEN HAVE PRECIP IN THE STATE) BUT INCLUDED SLIGHT
CHANCE THUNDER WEDNESDAY AFTERNOON.

FIRE WEATHER...

DUE TO INCREASING MOISTURE FROM SOUTHERLY WINDS TODAY...RELATIVE
HUMIDITY CRITERIA WILL NOT BE MET. RHS WILL DROP TO BETWEEN 25-30%
AND IN SOME AREAS IN NORTHEAST GEORGIA MAY SNEAK JUST BELOW 25%
BUT WILL NOT MEET DURATIONS. HAVE CANCELED THE FIRE WEATHER WATCH
THAT WAS IN EFFECT FOR THIS AFTERNOON. DUE TO THE MOISTURE
RETURN AND THE APPROACHING FRONT...DO NOT EXPECT CRITICAL FIRE
WEATHER PROBLEMS FOR THE NEXT SEVERAL DAYS.

AVIATION...
HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL CONTINUE TO
BRING DRY WEATHER TO THE STATE. VFR CONDITIONS WITH ONLY PATCHES OF
HIGH CLOUDS EXPECTED TODAY. VISIBILITY UNRESTRICTED. LIGHT AND
VARIABLE WINDS THIS MORNING BECOMING SOUTHEAST 10KT OR LESS AROUND
15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  38  71  48  77 /   0   0   0   0   5
ATLANTA         63  42  71  51  75 /   0   0   0   0   5
BLAIRSVILLE     59  34  67  43  74 /   0   0   0   0   5
CARTERSVILLE    64  36  70  46  77 /   0   0   0   0   5
COLUMBUS        66  43  74  49  79 /   0   0   0   0   5
GAINESVILLE     59  40  68  48  76 /   0   0   0   0   5
MACON           66  38  75  47  79 /   0   0   0   0   5
ROME            65  38  72  48  77 /   0   0   0   0   5
PEACHTREE CITY  64  34  72  44  77 /   0   0   0   0   5
VIDALIA         67  39  74  46  78 /   0   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 5, 6:01 AM EST, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EST THU MAR 5 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 AM EST THU MAR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL CONTINUE
TO BRING DRY WEATHER TO NORTH AND CENTRAL GEORGIA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA ON
WEDNESDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. |

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.